# SDR DXTA2010050304084

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 8,332 hours, 6,525 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL280 HAD PARTIAL LOSS OF POWER ON THE RT ENGINE,  POWER LEVERS IN CLIMB.  MAX POWER WAS 64.5 % WITH FUEL FLOW OF 360. LT ENG APPROX 85 % & FUEL FLOW AROUND 800. DESCENDING THROUGH FL250 ENG POWER RETURNED TO NORMAL.  R & R RT ENG EEC IAW MM 73-20-03.  R & R RT ENG FCU IAW MM 73-20-01. PERFORMED REQUIRED CHECKS IAW MM 71-00-00, CHECKS IN LIMITS.   FOUND CONTAMINATION, RT FUEL FILTER & FUEL LINES.
